# SDR USAA2009060591417

- Difficulty date: May 14, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CORROSION ON PRESSURE BULKHEAD DOME WEB INTERNAL SKIN BETWEEN BS 1016 TO BS 1028 & BETWEEN S27L TO S27R.  REPAIRED PRESSURE BULKHEAD DOME WEB INTERNAL SKIN BETWEEN BS 1016 TO BS 1028 & BETWEEN S27L TO S27R IAW US AIRWAYS EA 132443.
